Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Overdose of keppra, lemiactal, lexapro pills. Side effects of excessive medication?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
my sister just told me that she took 23 250 milligram keppra pills
6,75 milligram lemiactal pills
ans 9, 10 milligram lexapro Pills
Is she gonna be ok, shes only 16 and 150 pounds!!! Please please
im not sure what to do , she told me she just took them and she feels fine but i feel like she overdosed.

i also was wondering what would happen if i had 5 monsters and 4 benadryl's? Would they like mix with eachother and cause a reaction?
Posted Thu, 19 Apr 2012 in Drug Abuse
Answered by Dr. Rakesh Madhyastha 1 hour later

Thanks for posting your query.
Please take your sister to the emergency room immediately. She needs a stomach wash and supportive care. She may also need intensive care depending upon her symptoms. Please make sure that you take her to a facility which can provide intensive care.

Your sister has overdosed on three drugs, each of which have different side effects. These medications namely lamotrigine, escitalopram are used in mood disorders and levetiracetam most commonly used for seizures

1. Lamotrigine and escitalopram will cause agitation, breathing difficulty, drowsiness and sometimes unconsciousness
2. Escitalopram will cause dizziness, vomiting, sweating and most importantly heart rhythm disturbances called arrhythmias.
Once your sister has been treated in the ER, it is important that she a psychiatrist for follow up. She probably needs to be evaluated for depression and substance abuse.

I wish her good health and a speedy recovery

I hope I have answered your query. Please accept my answer if you have no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor